# SDR DHL2004755007

- Difficulty date: March 17, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT OIL ODOR IN COCKPIT DURING APU OPERATION ON GROUND.  DEFERRED PER MEL 49-1 DMI 16065 PLACARD INSTALLED.  REF DMI 16065 APU INOPERATIVE.  CHECKED APU PER 49-00.  CHECKED GOOD.  RAN BOTH PACKS AT 115 PERCENT FOR 45 MINUTES, NO ODOR NOTED.  CHECKED APU FOR LEAKS, NONE NOTED.  CLEARED DMI 16065.  PLACARD REMOVED.
